RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 1(283), Pages 211–212 (Mi umn4478)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On exceptional values of the boundary phase for the Schrödinger equation on a half-line

A. Ya. Gordon


Full text: PDF file (107 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:1, 260–261

Bibliographic databases:

MSC: 34L40, 47B80
Received: 09.10.1992

Citation: A. Ya. Gordon, “On exceptional values of the boundary phase for the Schrödinger equation on a half-line”, Uspekhi Mat. Nauk, 47:1(283) (1992), 211–212; Russian Math. Surveys, 47:1 (1992), 260–261

Citation in format AMSBIB
\Bibitem{Gor92}
\by A.~Ya.~Gordon
\paper On exceptional values of the boundary phase for the Schr\"odinger equation on a~half-line
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 1(283)
\pages 211--212
\mathnet{http://mi.mathnet.ru/umn4478}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1171870}
\zmath{https://zbmath.org/?q=an:0791.34066}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47..260G}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 1
\pages 260--261
\crossref{https://doi.org/10.1070/RM1992v047n01ABEH000868}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KE77300008}


Linking options:
  • http://mi.mathnet.ru/eng/umn4478
  • http://mi.mathnet.ru/eng/umn/v47/i1/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Rio, N. Makarov, B. Simon, “Operators with singular continuous spectrum: II. Rank one operators”, Comm Math Phys, 165:1 (1994), 59  crossref  mathscinet  zmath  adsnasa  isi
    2. S. Jitomirskaya, B. Simon, “Operators with singular continuous spectrum: III. Almost periodic Schrödinger operators”, Comm Math Phys, 165:1 (1994), 201  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:161
    Full text:67
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020